Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The Selberg zeta function and scattering poles for Kleinian groups


Author: Peter A. Perry
Journal: Bull. Amer. Math. Soc. 24 (1991), 327-333
MSC (1985): Primary 58G25; Secondary 35P25, 58F20
MathSciNet review: 1077266
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G25, 35P25, 58F20

Retrieve articles in all journals with MSC (1985): 58G25, 35P25, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16024-6
PII: S 0273-0979(1991)16024-6